It is currently Thu Aug 24, 2017 6:53 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: NEED HELP PLEASE
PostPosted: Wed Mar 21, 2012 2:49 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Mar 04, 2012 7:01 pm
Posts: 25
Hi. Im on my 9th day on Sub. 6mg2x day. Today, I am very very sick. Why am I going thru wds? And also, since its been 9 days ..what would happen if i stop and detox? Its just making me so sick and i can NOT handle the anxiety. i cant do this anymore.

_________________
Expose yourself to your deepest fear;after that,fear has no power & the fear of freedom shrinks &vanishes. You are free.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 21, 2012 5:58 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Cherish, I know you and I have talked via PM. I wanted to weigh in on this. It's not possible for you to have been stable on subs then all of a sudden be experiencing withdrawals. Either you were never stable to begin with and always needed a higher dose, or you weren't in withdrawals and it was a psychological reaction to your anxiety. Don't feel bad, it happens to us all at one point in time or another. It's an addict thing; we fear withdrawals so bad the minute we feel anything like it we jump to that conclusion. Even if it's the flu!

Dr. Junig just wrote about this recently. When we think we're in withdrawals he suggests we distract ourselves and chances are the feelings will pass. Withdrawals don't do that.

I'm so sorry you're having so much difficulty. I'll finish up my post via PM.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group